Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
163 Doctors are Online

Bleeding after sex, hurts to urinate. Stopped birth control

I started to take my birth control again about 2 weeks ago, and had sex one week ago. After I had sex I sarted to blee. (which im used to, due to the fact that my borthcontrol has me bleed for a month after I start again) but than all of a sudden it started to hurt to urinate. So, I stopped taking my borth control.Than I wasnt able to hold it i I thpught I had a bladder infection because I stopped bleeding but now im bleeding again and still cant hold it in..
Asked On : Tue, 2 Oct 2012
Answers:  1 Views:  26
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have acute UTI which is not related to birth control pills.

The bleeding that you have could be due to withdrawal bleeding due to stopping taking these pills.
As regards UTI Please get your routine urine test and urine culture done to find out the organisms causing this infection and antibiotics to which they are sensitive to.

Please take broad spectrum antibiotics along with urinary antiseptics like Nitrofurantoin twice daily along with urine alkaliser thrice daily.

Get the prescription of medicines from your family Physician.

Ensure to drink more water.To keep your urine dilute This will help to control dysuria.


Answered: Thu, 17 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor